MAUDE Adverse Event Report: EDWARDS LIFESCIENCES TRUWAVE VAMP PLUS; PRESSURE MONITORING SET

EDWARDS LIFESCIENCES TRUWAVE VAMP PLUS; PRESSURE MONITORING SET
Model Number PXVP2284AT3
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported before use that the arterial line became detached with the pressure monitoring set.A family member was splashed with iv solution, not blood.There was no harm or injury to the family member.The edwards representative provided on-site education.There was no patient harm or injury.
 
Additional Manufacturer Narrative
The device was discarded at the facility and is not available to be returned.The lot number is unknown; therefore, the device history record review is unable to be completed.An engineering evaluation has been initiated to assess for any manufacturing related processes which could be correlated to the complaint.Additional product code, kra.Additional 510k numbers, k181684 and k896819.

Brand Name
TRUWAVE VAMP PLUS
Common Device Name
PRESSURE MONITORING SET
Manufacturer (Section D)
EDWARDS LIFESCIENCES
17200 laguna canyon road
irvine CA 92618
Manufacturer (Section G)
EDWARDS LIFESCIENCES DOMINICAN REPUBLIC
parque industrial de itabo
carr sanchez km 18.5
Manufacturer Contact
samantha eveleigh
17200 laguna canyon road
irvine, CA 92618
9492017706
MDR Report Key21894142
Report Number2015691-2025-03176
Device Sequence Number18190131
Product Code DXO
UDI-Device Identifier07460691950436
UDI-Public(01)07460691950436
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K142749
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPXVP2284AT3
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2025
Initial Report FDA Received Date04/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown